# SDR AALA202008119004

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 15,748 hours, 5,959 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Blue Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  HYDRAULIC BLUE RESERVOIR LOW LEVEL. DECLARED EMERGENCY ACCOUNT BLUE HYDRAULIC LOSS INDICATION. FLIGHT LANDED WITHOUT INCIDENT. ELECTRIC PUMP FAULT LIGHT ILLUMINATED. REMOVED AND REPLACED BLUE SYSTEM HYDRAULIC RESERVOIR LOW LEVEL SWITCH AND ACCOMPLISHED OPS CHECK AS PER AMM 29-31-00-710-001.
